# SDR IPXA3579506

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 74407
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE, EMERGENCY LIGHTS DO NOT STAY ON WHEN SWITCH IS PLACED IN ON POSITION.  LIGHTS FLICKER FOR ONE SECOND AND GOES OFF.  REMOVED POWER SUPPLY IAW 33-51-07-022-020 INSTALLED POWER SUPPLY IAW 33-51-02-862-054 OPS & FUNCTIONAL TEST CHECKED GOOD IAW 33-51-00-715-039 & 33-51-00-725-057.
